Penicillin allergy rash duration

Common Questions and Answers about Penicillin allergy rash duration

rash

Avatar n tn Yeas ago, my son (3 years at the time, 33 years ago) was sick with a bad cold. The doctor put him on a penicillin type antiobiotic. The next day he developed a rash, so the doctor thinking that it was an allergic reaction, changed his drug to erythromycin. The next morning, my son had lots of redness and swollen eyes. I rushed him to another doctor who immediately gave him a shot of a penicillin derivative and put him back on the penicillin type drug.
Avatar m tn Penicillin is the most used remedy for syphilis, except in those people who have any kind of allergy to this antibiotic. They wouldn't have given them to you if they were not useful. Follow their instructions closely, and go periodically to talk to them as they may want to test you again to see how the infection is oing on. All the best.
Avatar m tn about 6 months) During the middle of the treatment, the red rash has been cleared up. However, a few days after the end of the penicillin treatment, the red rashes appear again in my thighs while some on-and-off appearance on my front arm. (mostly appear when I sweat and feel hot, may disappear or subside when cool down). I am so scared and can't wait until the re-test after one month. Could anybody give me some advice?? What should be expected after the treatment of penicillin?
Avatar m tn Also, you can go to your pharmacist and show them the rash. A good one should beable to tell if it is a drug allergy rash or a viral. I prefer the second option. You con't really want to deal with a penicillin allergy. God bless.
Avatar m tn The symptoms he describes and the difficulty he was having finding a cure are very similar to the fixed drug reactions I have suffered for years from penicillin and sulfa drugs. An intense rash on my genitals and penis. I would venture a guess that it was not the terciseptic that was causing the rash but an allergic reaction to penicillin. How is this possible when he doesn't say he took this drug? It is possible because this drug is in commercial meat and dairy products.
Avatar f tn The ONLY recommended treatment for syphilis more than a year in duration is long-acting penicillin by injection, 3 doses a week apart. Also, many patients should have a spinal tap to check for infection in the central nervous system (neurosyphilis), since the long acting form of penicillin does not reliably cure neurosyphilis. It would be of interest to know the tiger (strength) of your positive blood test. Do you have that information.
Avatar m tn my 1 year old little boy has a really bad nappy rash. is this due to him take amoxicillin? i am worried its an allergy.
Avatar m tn sounds like an allergic reaction to the penicillin. I too have an allergy to that, and that's similar to the symptoms I used to have while taking it. do you ever feel sick after it?
Avatar n tn As you have a history of penicillin allergy. If your body is hypersensitive to sulfa, reaction will be similar to that you develop for penicillin. Each individual are known to respond to a drug differently in drug allergy. If the drug is too much sensitized then it can cause more severe reaction.
Avatar n tn The pathological reaction that takes place on your skin due to foreign particles is considered as allergy rash. This allergy rash can be identified with these characteristics: Ugly reddish patches on the skin with itchiness and redness or itchy and swollen red bumps or patches all over the body.
Avatar n tn to charge higher prices. As far as the allergy is concerned, since there is trace amounts of penicillin in the eggs, your advice is well received and we will check to see if she has a general allergy to eggs.
Avatar f tn it could be due to the fever gave her a heat rash. the rash is in all the heat pertained ares. could be heat rash. her body fighting against the fever. ive had the heat rash before but they werent rough to the touch.
Avatar m tn However penicillin allergy itself is very dangerous. Even if it causes mild reaction at the first dose, subsequent doses’ cumulative anaphylaxis is itself life threatening. Today there are many alternatives to penicillin. It is difficult to comment beyond this at this stage without further details. Please let me know if there is any thing else and do keep me posted. Take care!
Avatar f tn i am 24 and up till now have not been allergic to anything 8 months ago or so had an allergy to penicillin not too bad hives took benadryl then and allergy to solu-medrol (i have asthma) swellin tounge swell and hard time breathing bactrum (had a sinus infx)same S/E with the bactrum now flector patch for my knee pain took it for 20 min or had it on and got some crazy tinglin. what is going on why all the allergies to pain med and antibiotic is it me, my immune system??
Avatar n tn I actually had a conversation with a pharmacist about this exact thing just last week. He developed his allergy to penicillin when he was in his 50's. He'd taken it many, many times prior. Does your boyfriend's symptoms improve with antihistamines? Have him take two benadryl and see if there is even the slightest relief. Also, perhaps celiac disease. Does he have any digestive difficulties?
9552239 tn?1404989880 As for my asthma , it is probably related to my allergies as there has to be an allergy trigger to cause the asthma. Due to my allergy to penicillin , I decided to register with Medical Alert and I have a medical alert bracelet which I try to remember to put on when I go on errands . I don't wear the bracelet in the house, only on errands outside somewhere, going shopping etc. I remember you saying in your recent message that over the last 6 months, you keep getting hives and utacaria.
Avatar f tn Hi, it may be because you are hypersensitive to beta lactums (penicillin, cephalosporin like cephalexin) and it is known to cause skin rash, blistering, swelling and itching in susceptible individuals and you should better avoid this drug including penicillins in future and should go for other alternatives. If it is allergy, it can be managed by using of appropriate anti-histaminic and steroids after consultation from physician.
Avatar f tn Hi! My 11yo has a rash on her bottom that doctors think is a strep infection since august(strep b). We have been on amoxicillin penicillin and azithromyacin with no cure. It doesn't hurt her. She also was complaining of stomach aches since August. She constantly gets canker sores and now has what looks like a cold sore on her lip that isn't healing. Could she be allergic to something? I'm lost as to where to go from here.
Avatar n tn Does egg induced rash stay for around five to six weeks duration. I still have them. Please reply. I am a bit stressed up.
1265027 tn?1284839951 my so nis allergic to PENICILLIN> i took him to the dr tuesday and he had a double ear infrceion. she put him on CEFDINIR and said there was a 5% chance hed have reation and wednesday (after 3 doses) he broke out in an awful rash. just like he did when he was 11 months old from the penicillin,. he is 2 and a half now. I took him to the dr and we stopped the medicine and i began the 4-6 hrs of benadryl i just want to know how long will he continue to break out?
Avatar m tn Hi, Symptoms of an allergic reaction to amoxicillin, a member of penicillin, may include anaphylaxis, hives, below-the-skin swelling, or asthma symptoms. Skin testing is the best method for diagnosing a penicillin allergy. If found to be allergic, the main treatment is avoidance of future use of amoxicillin and related antibiotics. Other groups of antibiotics with the same efficacy, may be used to treat the infection.